zbMATH — the first resource for mathematics

Nonexistence of positive solutions to a semilinear elliptic system and blow-up estimates for a reaction-diffusion system. (English) Zbl 0935.35042
Author’s abstract: We get simple conditions under which the elliptic system \(-\Delta u = u^{p_1} v^{q_1}\), \(-\Delta v = u^{p_2}v^{q_2}\) in \(\mathbb{R}^n\), \(n\geq 3\) with \(p_i + q_i > 1\), \(i = 1,2\) has no positive radially symmetric solutions. Then by using this nonexistence result, we establish blow-up estimates for a reaction-diffusion system of Fujita type \(u_t = \Delta u + u^{p_1}v^{q_1}\), \(v_t = \Delta v + u^{p_2}v^{q_2}\) with the homogeneous Dirichlet boundary condition.

35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35K57 Reaction-diffusion equations
Full Text: DOI
[1] Caristi, G.; Mitidieri, E., Blow-up estimates of positive solutions of a parabolic system, J. differential equations, 113, 265-271, (1994) · Zbl 0807.35066
[2] Escobedo, M.; Herrero, M.M., Boundedness and blow up for a semilinear reaction-diffusion system, J. differential equations, 89, 176-202, (1991) · Zbl 0735.35013
[3] Escobedo, M.; Levine, H.A., Critical blowup and global existence numbers for a weakly coupled system of reaction-diffusion equations, Arch. rational mech. anal., 129, 47-100, (1995) · Zbl 0822.35068
[4] Friedman, A., Blow-up of solutions of nonlinear parabolic equations, () · Zbl 0669.35047
[5] Friedman, A.; Giga, Y., A single point blow-up for solutions of semilinear parabolic systems, J. fac. sci. univ. Tokyo sect. IA math., 34, 65-79, (1987) · Zbl 0648.35042
[6] Mitidieri, E., A Rellich type identity and applications, Comm. partial diff. equations, 18, 125-171, (1993) · Zbl 0816.35027
[7] Mitidieri, E., Nonexistence of positive solutions of semilinear elliptic system inR^N, Differential integral equations, 9, 465-479, (1996) · Zbl 0848.35034
[8] Mitidieri, E.; Sweers, G.; van der Vorst, R., Nonexistence theorems for systems of quasilinear partial differential equations, Differential integral equations, 8, 1331-1354, (1995) · Zbl 0833.35043
[9] Weissler, F.B., AnL∞, Comm. pure appl. math., 38, 291-295, (1985) · Zbl 0592.35071
[10] Wu, Z.Q.; Yuan, H.J., Uniqueness of generalized solutions for a quasilinear degenerate parabolic system, J. partial differential equations, 8, 89-96, (1995) · Zbl 0820.35087
[11] S. N. Zheng, Global existence and global nonexistence of solutions to a reaction-diffusion system, Nonlinear Anal.
[12] S. N. Zheng, Extinction and extinction estimates of positive solutions to a reaction-diffusion system
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.